TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Magic. Offline
Member
I've been here a while
********
 
Magic.'s Avatar
 
Name: Poppy
Age: 28
Gender: Female
Location: Brisbane

Posts: 1,441
Join Date: January 16th 2009

POP contraceptive pill - January 29th 2010, 07:47 PM

So I've been on the pill for about three weeks now. I've been on it before and not had any problems. This time though I keep getting random light bleeding. Like when I started it it prolonged my period so I was on like two weeks ... and since then I get light bleeding every few days.
I was on the implant before and had almost constant bleeding with it, and so came off. My doc made me wait to go on the pill til things were "regular" again but now it's all messed up.
Has anyone else had this? Or know of a reason why I might be getting it??


You can't move mountains by whispering at them.

Take a look at my art here:
http://attemptedart.tumblr.com/
   
  (#2 (permalink)) Old
Silver Dragon Offline
Member
Welcome me, I'm new!
*
 
Silver Dragon's Avatar
 
Name: Sarah
Age: 29
Gender: Female
Location: New York

Posts: 30
Join Date: February 6th 2010

Re: POP contraceptive pill - February 6th 2010, 11:49 PM

I've never had it but I've heard about it.

It's possible that you're spotting. I believe it is a side affect of the pill.

Since your periods have been messed up after two different kinds of things then it may be a good idea to give birth control of every type a rest. Like give it three or four periods to be normal and stay normal before you try again.

You may want to consult your doctor again too, to see if this is normal, or dangerous, or what not.


"Heard melodies are sweet but those unheard are sweeter"


  Send a message via MSN to Silver Dragon  
  (#3 (permalink)) Old
TheLittleNinja Offline
I'm a secret ninja ;)
I've been here a while
********
 
TheLittleNinja's Avatar
 
Name: Claiiiiiiiiire
Gender: Female
Location: UK

Posts: 1,209
Blog Entries: 22
Join Date: January 20th 2009

Re: POP contraceptive pill - February 8th 2010, 05:10 PM

Hey.

It is true that the contraceptive pill can cause spotting and slight irregularities when first starting it. Of course, different changes to lifestyle and factors such as stress can affect periods too - so bear that in mind.

It seems that you seem to have some trouble with you periods as it is? I advise like Sarah said, to give it another 3-4 periods and see if things settle down - if they do not go and see you GP and get checked out just in case.

Also, maybe search TeenHelp and see if there have been any similar posts about this - there may have been some good answers to questions similar to yours :]


I'm still alive.
Must have been a miracle
It's been one hell of a ride
Destination still unkown
It's a fact of life: If you make one wrong move with a gun to your head
You better walk the line or you'll be left for dead.


I'm a runaway train on a broken track
I'm the ticker on the bomb that you can't turn back
Thats right.
I got away with it all and I'm still alive.
Let the end of the world come tumbling down.
I'll be the last man standing on the ground
As long as hot blood runs through my veins
I'm still alive.
   
Closed Thread

Bookmarks

Tags
contraceptive, pill, pop

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.